Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A class of reducible systems of quasi-linear partial differential equations

Author: Chong-wei Chu
Journal: Quart. Appl. Math. 23 (1965), 275-278
MSC: Primary 35.79; Secondary 76.35
DOI: https://doi.org/10.1090/qam/186937
MathSciNet review: 186937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. D. Cole, On a Quasi-Linear Parabolic Equation Occurring in Aerodynamics, Quart. Appl. Math. 9, 225-236 (1951) MR 0042889
  • [2] J. M. Burgers, A Mathematical Model Illustrating the Theory of Turbulence, Adv. Appl. Mech., Vol. I, Academic Press, New York, 1948, p. 171 MR 0027195

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.79, 76.35

Retrieve articles in all journals with MSC: 35.79, 76.35

Additional Information

DOI: https://doi.org/10.1090/qam/186937
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society